# SDR UPS99230641

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 345-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING CARD NR919297 DISCOVERED GOUGES AND CORROSION ON BS 345-350 RBL 20 WL 148 (DAMAGED RT NOSE GEAR DRAG BRACE SIDE CHORD).  REMOVED AND REPLACED PER SRM 51-30-2.
